| Model Number |
1002717 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the wake button was sticking.There was no reported adverse impact to the customer's blood glucose level.Customer pressed the wake button multiple times and applied more force to the button to resolve the issue.The customer reverted to alternate method of insulin therapy.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text : device not returned.